MAUDE Adverse Event Report: KING SYSTEMS ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT

KING SYSTEMS ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT
Model Number KN6903B-6121Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Per complainant: patient desatted (desaturated) in the cv or during the case.The patient was reported to be very sick patient; this occurred 8-12 hours into the case when the patient was being moved/turned over.Anesthesia was able to take a new circuit and switch out the hme-f and replace it with a new one with no problem.Patient is doing fine.

Brand Name
ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
KING SYSTEMS
15011 herriman blvd.
noblesville IN 46060
MDR Report Key7771108
Report Number1824226-2018-00002
Device Sequence Number19121623
Product Code CAI
UDI-Device Identifier00612649204673
UDI-Public(01)00612649204673
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKN6903B-6121Z
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;